# SDR DALA2025091506782

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,150 hours, 31,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BACKSHELL ON ELECTRICAL CONNECTOR 205WLA AT PASSENGER CABIN.  REPLACED BACKSHELL ON ELECTRICAL CONNECTOR 205WL-A AT PASSENGER CABIN IAW FAM AWM 33-51-02 AND IAW AIRBUS ESPM20-44-11. (1197407).
